# SDR DALA1143391604

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 56,555 hours, 8,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC MAINTENANCE FOUND EMERGENCY LIGHTS INOPERATIVE AT SEATS 16FG-20FG AND 32FG-41FG.  THE POWER SUPPLY M9010, AT SEAT 39G, WAS REPLACED AND SEVERAL SHORTED BULBS WERE RE-LAMPED.  SYSTEM OPERATION IS NORMAL.
